# SDR IPXA2017010912500

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 9,658 hours, 3,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876112
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  M/D CARGO FLOOR PANEL AT BS 654 - 676, DAMAGED.  FABRICATES A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
